MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT TROPONIN (CTNI) CARTRIDGE; CTNI CARTRIDGE

ABBOTT POINT OF CARE I-STAT TROPONIN (CTNI) CARTRIDGE; CTNI CARTRIDGE
Catalog Number 06P23-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2019, abbott point of care (apoc) was contacted by a customer regarding i-stat troponin cartridges that yielded a suspected discrepant troponin result of 0.64 on a (b)(6) year old female patient.There was no additional patient information at the time of this report.Return product is available for investigation.Method: i-stat, date: 10/24/2019, collected: 16:47, tested: 16:47, result: 0.64ng/ml.Lab, 10/24/2019, 17:44, 17:44, <0.01ng/ml.Lab, 10/24/2019, 20:02, 20:02, <0.01ng/ml.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.Per i-stat system manual: art: 714258-00q.Reportable range: 0.00 - 50.00.Reference range: 0.00 - 0.03 (represents the 0 to 97.5% range of results).Reference range: 0.00 - 0.08 (represents the 0 to 99% range of results).
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 12/09/2019.A review of the device history record (dhr) confirmed that the cartridge lot met finished goods (fg) release criteria.Retained and returned cartridge testing met the acceptance outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for ctni cartridge lot g19250.

Brand Name
I-STAT TROPONIN (CTNI) CARTRIDGE
Common Device Name
CTNI CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key9315260
Report Number2245578-2019-00284
Device Sequence Number559887
Product Code MMI
UDI-Device Identifier10054749001986
UDI-Public10054749001986
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K031739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2020
Device Catalogue Number06P23-25
Device Lot NumberG19250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2019
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR